Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lando777

Accutane

Recommended Posts

Hey everyone.

I'm a male and 15 and currently taking Claravis. (Accutane)

I just have a few questions as to about the drug and my experience so far.

I am currently on Week 3, I just started..

Within the first day of taking the pill I experienced dry lips. After about a week I experienced another side affect of having a dry face.

But I have had I don't know if its the initial breakout or what, but I've had a breakout bad! I had about 20 pimples on my face and It's going away now but it was in places I had never broken out before on. It's going away so fast now. My face is clearing up extremely fast it seems. And I've noticed my lips aren't as bad because I have Chapstick I put on them. My face isn't as dry either now. I'm currently taking 40mg a day and I was wondering is this experience normal? And what about when will I see major results?

Share this post


Link to post
Share on other sites

Very normal that is just a initial breakout. Im actually on I think day 25 and had a pretty bad breakout too which is clearing up now.

Share this post


Link to post
Share on other sites

Hey everyone.

I'm a male and 15 and currently taking Claravis. (Accutane)

I just have a few questions as to about the drug and my experience so far.

I am currently on Week 3, I just started..

Within the first day of taking the pill I experienced dry lips. After about a week I experienced another side affect of having a dry face.

But I have had I don't know if its the initial breakout or what, but I've had a breakout bad! I had about 20 pimples on my face and It's going away now but it was in places I had never broken out before on. It's going away so fast now. My face is clearing up extremely fast it seems. And I've noticed my lips aren't as bad because I have Chapstick I put on them. My face isn't as dry either now. I'm currently taking 40mg a day and I was wondering is this experience normal? And what about when will I see major results?

Yes that's all 100% normal.

You should see significant improvement by 4-5 months:

http://www.acne.org/messageboard/topic/295747-roaccutane-results/?p=3083617

Share this post


Link to post
Share on other sites

Oh ok. Thanks. How many mg are you taking?

40mg a day too

Share this post


Link to post
Share on other sites

Does anyone know if nosebleeds are normal? I experienced my first one today at school and I was just making sure It was a common side affect..

Share this post


Link to post
Share on other sites

Nose bleeds are not rare but are a bit more serious. Here is a thread with some possible remedies for nosebleeds:

Good luck

Edited by biggs881

Share this post


Link to post
Share on other sites

Swab your nose with petroleum jelly or some other moisturizer to combat the nosebleeds. I had them too during my course!

Share this post


Link to post
Share on other sites

I went on Accutane twice. the last time was around 1.5 years ago. I was on 60 mg for 5 months for both times. I did get joint pain, fatigue and dry lips. I also only cleared up the last month and didn't get an IB either. those were the only side effects I experienced. I loved Accutane. when I finished the courses, you couldn't even tell I ever had acne. my face was so poreless and beautiful. people didn't believe me when I said that I had bad skin. I struggled with moderate acne that thank god hasn't caused ice pick scars or any kind of dents in my skin. they just leave marks that fade completely with time. I also never pick my skin so maybe that's why I had no scarring. I hope you clear amazingly like I did. I wish u the best throughout these months. use aquafor (sp. ?) for your lips and dry patches and drink TONS OF WATER. that accutane is strong stuff. I was on a high dose for my weight (110 lbs, 5'4,' 60 mg) so I def didn't feel my best those months! Put aquafor in your nose to moisturize the skin to prevent more bleeding. Good luck; you will get through this!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×